MathSciNet Relay Station
MathSciNet bibliographic data
MR1600404 54H25 (04A72 54A40)
Cho, Y. J.; Pathak, H. K.; Kang, S. M.; Jung, J. S. Common fixed points of compatible maps of type $(\beta)$ on fuzzy metric spaces. Fuzzy Sets and Systems 93 (1998), no. 1, 99–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement